# SDR MASA20201230157

- Difficulty date: December 30, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 39,777 hours, 32,228 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY STGR 27 AFT CORRODED BETWEEN FS 300-FS 319.  R & R STGR 27 AFT PN-SH670-31635-3 BETWEEN FS 300-FS 319, IAW SRM 51-42-06-001-A01 & 51-42-21-001-001-A01.
